# SDR VNAA0405012

- Difficulty date: May 22, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 22,987 hours, 20,376 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED GETTING A LAV SMOKE FAIL CAS MESSAGE.  MAINTENANCE DEFERRED THE LAV SMOKE DETECTION SYSTEM WITH THE CREW PER 26-3 CODE C.
